# SDR SWAA2022112173734

- Difficulty date: November 19, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8584Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64800
- Aircraft time: 13,760 hours, 6,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE AFT EMERGENCY FLASHLIGHT; AFT GALLEY; CA SIDE WILL NOT TEST. / [01] R/R FLASHLIGHT ASSY AMM 25-64-00
